Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with cataracts, have hyperkeratosis in foot. Is this linked to diabetes?

Hi , I am 19 years old and has recently been diagnosed with cataracts in my left eye. My right eye is fine. Recently I have also developed hyperkeratosis in my left foot that really hurts when I walk. My question is if any of this can be linked to type 2 diabetes? I come from a family with a number of members wi type diabetes both from my father s side of the family and my mum s. Yet the onset of symptoms had only occurred later in life for them ( above the ages of 50). I understand that diabetes has been linked with the development of cataracts and skin problems. Is it common for a person of m age to develop the disease considering that I regularly exercise ( 5 days a week. 20 minutes run on most days and. A weight lifting program) and my diet is no different from an average person my age.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
it depends on ur blood glucose controll
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor